# SDR SWIA20250531

- Difficulty date: May 31, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 20,108 hours, 14,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA85504-ETD2023-170-017011 REV.:B DATED 7/9/2023 MXCODEID74611-PR - MULTIPLE DAMAGES LH FWD FUSELAGE - FR10-12, STGR 17L-18L COMPLIED WITH TEMP REPAIR PER ETD2023-170-017011 REV.:E DATED  5/16/24. PERMANENT REPAIR DUE WITHIN 4000 FLIGHT CYCLES. DUE BY TAC 14994, PART NUMBER:   - , SERIAL NUMBER: 17000656, POSITION:    (C-CHECK RO 06/30/2025)REMOVED AND REPLACED LH FWD FUSELAGE SKIN FR 9-13 WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED. THIS CLEARS RA85504.
